# SDR RAIA00501004

- Difficulty date: January 3, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 18,795 hours, 18,151 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5524 - STL - BRAKE ANTI-SKID WARNING.  MAINTENANCE DEFERRED ANTI-SKID PER MEL 32-6.  SUBSEQUENTLY REPAIRED BROKEN WIRE TO LEFT INBOUND SENSOR AT CONNECTOR.
